On a numerical solution of singular integral equations
Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2238-2249
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_12_a12,
author = {I. K. Lifanov},
title = {On a numerical solution of singular integral equations},
journal = {Differencialʹnye uravneni\^a},
pages = {2238--2249},
year = {1981},
volume = {17},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_12_a12/}
}
I. K. Lifanov. On a numerical solution of singular integral equations. Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2238-2249. http://geodesic.mathdoc.fr/item/DE_1981_17_12_a12/